# SDR SWAA063387

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 63,914 hours, 49,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Chafed
- Location: Bs 860-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE SKIN CHAFED AT BS 860 TO BS 887, BETWEEN STR 2L AND STR 2R.  REPAIRED SKIN PER ER.
